Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 171, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 28, 2021, 9:53 PM CDT for 7 counties in Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2021, 9:53 PM CDT (02:53 UTC)
- Expired
- Aug 28, 2021, 10:33 PM CDT
- In force
- 40 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burt County, NE, Butler County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Saunders County, NE, Stanton County, NE
The radar
The Omaha radar (KOAX), 59 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 3:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1806 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1610 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.8
The text
As transmitted.
734
WUUS53 KOAX 290253
SVROAX
NEC021-023-037-039-053-155-167-290345-
/O.NEW.KOAX.SV.W.0171.210829T0253Z-210829T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
953 PM CDT Sat Aug 28 2021
The National Weather Service in Omaha has issued a
* Severe Thunderstorm Warning for...
Southwestern Burt County in east central Nebraska...
Southern Cuming County in northeastern Nebraska...
Colfax County in northeastern Nebraska...
Dodge County in east central Nebraska...
Northeastern Butler County in east central Nebraska...
Northwestern Saunders County in east central Nebraska...
Southeastern Stanton County in northeastern Nebraska...
* Until 1045 PM CDT.
* At 952 PM CDT, severe thunderstorms were located along a line
extending from 9 miles south of Wisner to near Howells to 4 miles
north of Schuyler, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Dodge around 1000 PM CDT.
Beemer and Snyder around 1005 PM CDT.
Other locations in the path of these severe thunderstorms include
West Point, North Bend, Scribner, Hooper, Uehling, Lyons, Fremont,
Nickerson and Inglewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4193 9713 4195 9644 4141 9645 4140 9706
4140 9723
TIME...MOT...LOC 0252Z 273DEG 31KT 4185 9697 4169 9695 4152 9703
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DeWald4 follow-up statements
531
WWUS53 KOAX 290313
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
1013 PM CDT Sat Aug 28 2021
NEC167-290322-
/O.CAN.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/
Stanton NE-
1013 PM CDT Sat Aug 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STANTON COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
LAT...LON 4193 9699 4195 9644 4141 9645 4140 9706
4140 9723 4164 9699
TIME...MOT...LOC 0312Z 274DEG 26KT 4182 9681 4166 9679 4149 9688
$$
NEC021-023-037-039-053-155-290345-
/O.CON.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/
Burt NE-Cuming NE-Colfax NE-Dodge NE-Butler NE-Saunders NE-
1013 PM CDT Sat Aug 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN BURT...SOUTHERN CUMING...EASTERN COLFAX...DODGE...
NORTHEASTERN BUTLER AND NORTHWESTERN SAUNDERS COUNTIES...
At 1012 PM CDT, severe thunderstorms were located along a line
extending from 5 miles west of West Point to near Snyder to 5 miles
west of North Bend, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Point, Scribner, Hooper, Uehling, Fremont, Nickerson and
Inglewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4193 9699 4195 9644 4141 9645 4140 9706
4140 9723 4164 9699
TIME...MOT...LOC 0312Z 274DEG 26KT 4182 9681 4166 9679 4149 9688
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DeWald657
WWUS53 KOAX 290315
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
1015 PM CDT Sat Aug 28 2021
NEC021-023-037-039-053-155-290345-
/O.CON.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/
Burt NE-Cuming NE-Colfax NE-Dodge NE-Butler NE-Saunders NE-
1015 PM CDT Sat Aug 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN BURT...SOUTHERN CUMING...EASTERN COLFAX...DODGE...
NORTHEASTERN BUTLER AND NORTHWESTERN SAUNDERS COUNTIES...
At 1015 PM CDT, severe thunderstorms were located along a line
extending from 4 miles west of West Point to near Scribner to 7 miles
east of Schuyler, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fremont, Schuyler, West Point, North Bend, Scribner, Hooper, Dodge,
Nickerson, Inglewood, Snyder, Uehling, Oakland, Morse Bluff, Winslow,
Rogers, Linwood, Dead Timber State Recreation Area, 7 Miles North Of
North Bend, Fremont Lakes State Recreation Area and 10 Miles West Of
West Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4185 9699 4187 9644 4141 9645 4140 9706
4164 9699
TIME...MOT...LOC 0315Z 277DEG 35KT 4182 9679 4162 9672 4142 9692
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DeWald782 WWUS53 KOAX 290324 SVSOAX Severe Weather Statement National Weather Service Omaha/Valley Nebraska 1024 PM CDT Sat Aug 28 2021 NEC021-023-037-039-290334- /O.CAN.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/ Burt NE-Cuming NE-Colfax NE-Butler NE- 1024 PM CDT Sat Aug 28 2021 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BURT...SOUTHERN CUMING...EASTERN COLFAX AND NORTHEASTERN BUTLER COUNTIES IS CANCELLED... The storms which prompted the warning have weakened. Therefore, the warning has been cancelled. LAT...LON 4174 9690 4174 9645 4141 9645 4140 9690 TIME...MOT...LOC 0324Z 273DEG 31KT 4182 9669 4162 9662 4142 9682 $$ NEC053-155-290345- /O.CON.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/ Dodge NE-Saunders NE- 1024 PM CDT Sat Aug 28 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR DODGE AND NORTHWESTERN SAUNDERS COUNTIES... At 1024 PM CDT, severe thunderstorms were located along a line extending from West Point to near Hooper to near North Bend, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fremont, North Bend, Scribner, Hooper, Dodge, Nickerson, Inglewood, Snyder, Uehling, Morse Bluff, Winslow, Dead Timber State Recreation Area, 7 Miles North Of North Bend, Fremont Lakes State Recreation Area, Camp Eagle and Camp Cedars. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4174 9690 4174 9645 4141 9645 4140 9690 TIME...MOT...LOC 0324Z 273DEG 31KT 4182 9669 4162 9662 4142 9682 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ DeWald
405
WWUS53 KOAX 290333
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
1033 PM CDT Sat Aug 28 2021
NEC053-155-290342-
/O.CAN.KOAX.SV.W.0171.000000T0000Z-210829T0345Z/
Dodge NE-Saunders NE-
1033 PM CDT Sat Aug 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR DODGE AND NORTHWESTERN
SAUNDERS COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms through 11 PM.
LAT...LON 4174 9690 4174 9645 4141 9645 4140 9690
TIME...MOT...LOC 0329Z 273DEG 31KT 4182 9662 4162 9655 4142 9675
$$
DeWaldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:40 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Aug 28, 6:40 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 640 PM CDT Sat Aug 28 2021 ...Updated Aviation Forecast Discussion... .DISCUSSION... Issued at 327 PM CDT Sat Aug 28 2021 Forecast Summary: There is a good chance for thunderstorms tonight for most of eastern Nebraska and southwest Iowa, with some potentially severe storms over the northern half of the area. A cold front triggering the storms should be southeast of the area Sunday, bringing cooler temperatures into early next week. However thunderstorms may ignite again Sunday night through Monday night as a warm front lifts through the region. Warmer temperatures will follow for the rest of the week. Tonight: Warm and humid air remained over our area this afternoon as gusty southerly winds kept dew points close to 70 with temperatures well into the 90s. A cold front was noted from eastern South Dakota into western Nebraska, with storms firing along that front this afternoon. Inhibition ahead of the front should keep convection confined to the frontal zone into the evening where modest lift accompanied by diffluent upper flow and mid level warm advection coincides with surface wind shift. MLCAPE just ahead of the front was over 2500 J/kg at mid afternoon, and RAP analysis still indicated some inhibition to overcome. Expect that to occur later this afternoon as front begins progressing southeast as mid level shortwave tracks through South Dakota. Enhanced low level convergence should spark more widespread convection as front pushes into northeast Nebraska. Best shear profiles are behind frontal zone now, but with approach of upper trough/shortwave, shear will increase along front where instability is maximized. Expect storms to develop along front as we head toward late afternoon peak heating, with initial supercell and attendant hail potential before storms congeal into a line with damaging winds being more likely then. Severe potential should continue into the evening as front/storms shift southeast toward Interstate 80 by or after midnight as enhanced inflow with increasing low level jet maintains storm intensity. However, we should see decrease in intensity and coverage after midnight with upper support lifting northeast toward Minnesota and northern Iowa. Sunday through Tuesday: Any lingering showers or storms should be moving southeast Sunday morning as surface high pressure and cooler airmass settle overhead. Highs should average the lower 80s most areas. Isentropic upglide is expected to commence Sunday evening as low level jet rides over stalled cold front to our south. Front should progress northward overnight and on Monday, with a continued chance for thunderstorms through the day. Instability does increase through the afternoon, with westerly mid level flow providing modest shear profiles. Thus some strong storms may occur Monday afternoon near and north of warm front. Then Monday night and Tuesday, mid level shortwave is advertised by GFS and ECMWF to dive into eastern Nebraska, maintaining thunderstorm chances along baroclinic zone along warm front. Most convection should be out of the area Tuesday morning as shortwave exits to the southeast. Wednesday through Saturday: Mid level heights are advertised to build into the region mid to late week, allowing temperatures to rebound from the 80s at the start of the week to closer to 90 by late week. However flattening of building ridge may allow frontal boundary to drift into northern Nebraska by Thursday, then settle southward Friday and Saturday. This scenario would suggest a chance for thunderstorms and slightly cooler temperatures each day, but will have to fine-tune that part of the forecast as time goes on. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 632 PM CDT Sat Aug 28 2021 Strong southerly wind gusts have maintained their strength into the evening hours. Expect that winds will decrease in speed before changing directions and becoming northerly. Wind change will be the result of a frontal passage. That frontal passage will also lead to storm development. As of 2330Z, storms are ongoing in north central Nebraska along the front. A line of storms will move from northeast Nebraska to the southwest. Possible hazards are hail, strong winds, and heavy rainfall. Expect storms to be in the KOFK vicinity near 03Z. Storms will be slow to move and likely won't impact KLNK or KOMA until a few hours later. Near 12Z, short range models do suggest there may be a brief period of MVFR ceilings. I wasn't confident enough to include that yet. MVFR ceilings would be short lived as a surface high should lead to clear skies. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...Dergan AVIATION...Fajman
Hazardous weather outlook, Aug 28, 3:35 PM CDT, 6 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 335 PM CDT Sat Aug 28 2021 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-291045- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 335 PM CDT Sat Aug 28 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Sunday There is a chance for severe thunderstorms along a cold front moving southeast through eastern Nebraska and southwest Iowa from late this afternoon through the overnight. Large hail and damaging winds will be the primary hazards. Storms along the cold front should be entering northeast Nebraska late this afternoon, then moving to a Columbus to Onawa line by about 10 PM. Areas near and south of Interstate 80 should see storms by midnight or after. .DAYS TWO THROUGH SEVEN...Sunday night through Saturday Storm chances return Sunday night into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but any severe storm reports are appreciated.
In the hours before
Special weather statement, Aug 28, 9:00 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
900 PM CDT Sat Aug 28 2021
NEZ031-032-042-043-290215-
Stanton NE-Madison NE-Platte NE-Colfax NE-
900 PM CDT Sat Aug 28 2021
...Strong thunderstorms will impact portions of east central Madison,
northwestern Colfax, northeastern Platte and Stanton Counties through
915 PM CDT...
At 859 PM CDT, Doppler radar was tracking strong outflow from
thunderstorms along a line extending from 4 miles southeast of
Norfolk to 6 miles northeast of Platte Center. Movement was
northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Stanton around 905 PM CDT.
Clarkson, Leigh and Pilger around 915 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Nebraska.
&&
LAT...LON 4175 9737 4209 9738 4209 9702 4158 9712
4157 9737 4174 9737 4174 9739
TIME...MOT...LOC 0159Z 243DEG 36KT 4201 9734 4162 9743
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DeWaldLocal storm report, Aug 28, 9:02 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
902 PM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TSTM WND GST 6 SSE BATTLE CREEK 41.92N 97.54W
08/28/2021 E60 MPH MADISON NE TRAINED SPOTTER
TRAINED SPOTTER ESTIMATED PEAK WIND GUST OF
60 MPH.
&&
PFLocal storm report, Aug 28, 9:03 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
903 PM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST 3 SSW NORFOLK 41.99N 97.44W
08/28/2021 M59 MPH MADISON NE ASOS
NORFOLK AIRPORT ASOS MEASURED A PEAK WIND
GUST OF 59 MPH.
&&
PFLocal storm report, Aug 28, 9:13 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
913 PM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND GST 3 SSW NORFOLK 41.99N 97.44W
08/28/2021 M61 MPH MADISON NE ASOS
&&
DEWALDLocal storm report, Aug 28, 9:21 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
921 PM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TSTM WND GST 3 SSW NORFOLK 41.99N 97.44W
08/28/2021 M61 MPH MADISON NE ASOS
CORRECTS PREVIOUS REPORT FROM KOFK TO UPDATE
WIND SPEED AND TIME. NORFOLK AIRPORT ASOS
MEASURED A PEAK WIND GUST OF 61 MPH.
&&
PFSpecial weather statement, Aug 28, 9:45 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
945 PM CDT Sat Aug 28 2021
NEZ042-043-050-290315-
Platte NE-Butler NE-Colfax NE-
945 PM CDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of southern Colfax,
southeastern Platte and Butler Counties through 1015 PM CDT...
At 944 PM CDT, Doppler radar was tracking a strong thunderstorm near
Columbus, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Schuyler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Nebraska.
&&
LAT...LON 4152 9691 4125 9691 4111 9737 4139 9737
4139 9738 4153 9739
TIME...MOT...LOC 0244Z 277DEG 29KT 4147 9728
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DeWaldThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 7:42 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Knox, Pierce | 63 min |
| Aug 28, 7:53 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 52 min |
| Aug 28, 8:21 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Platte | 54 min |
| Aug 28, 9:00 PM CDT | Special Weather Statement | OAX | Stanton | 15 min |
| Aug 28, 9:05 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Madison, Pierce, Platte, Stanton and 1 more | 55 min |
| Aug 28, 9:45 PM CDT | Special Weather Statement | OAX | Butler | 30 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.